Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 19, Number 2 (2009), 556-584.
Portfolio choice with jumps: A closed-form solution
We analyze the consumption-portfolio selection problem of an investor facing both Brownian and jump risks. We bring new tools, in the form of orthogonal decompositions, to bear on the problem in order to determine the optimal portfolio in closed form. We show that the optimal policy is for the investor to focus on controlling his exposure to the jump risk, while exploiting differences in the Brownian risk of the asset returns that lies in the orthogonal space.
Ann. Appl. Probab., Volume 19, Number 2 (2009), 556-584.
First available in Project Euclid: 7 May 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 62P05: Applications to actuarial sciences and financial mathematics 60J75: Jump processes
Secondary: 93E20: Optimal stochastic control
Aït-Sahalia, Yacine; Cacho-Diaz, Julio; Hurd, T. R. Portfolio choice with jumps: A closed-form solution. Ann. Appl. Probab. 19 (2009), no. 2, 556--584. doi:10.1214/08-AAP552. https://projecteuclid.org/euclid.aoap/1241702241